# SDR DL72L981240

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Hole
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CHECK, HOLE .25 IN LOWER LT HORIZONTAL STAB ACCESS PANEL INBD OF ELEV PWR PACK.  INSTALLED DOUBLER PER SRM 55-20-3.
